# SDR COMA0460630

- Difficulty date: November 19, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 27,146 hours, 25,550 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Condition: Malfunctioned
- Location: Aoa Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5092 RECEIVED A RIGHT AOA HEAT CAUTION MESSAGE DURING CLIMBOUT OF CVG.  AIRCRAFT RETURNED TO THE FIELD WITHOUT INCIDENT.  PERFORMED SYSTEM RESET.
